Alert archive / Arizona / Freeze Warnings in 2017

Freeze Warning 7, NWS Tucson, AZ

December 20, 2017Pima County, Arizona

NWS Tucson, AZ issued this freeze warning at Dec 20, 2017, 2:07 PM MST for Pima County, Arizona. It took effect at Dec 22, 2017, 12:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2017, 2:07 PM MST (21:07 UTC)
In effect from
Dec 22, 2017, 12:00 AM MST
Expired
Dec 22, 2017, 9:00 AM MST
In force
9 hr
Issued by
NWS Tucson, AZ

County Pima County, AZ

The radar

The Tucson radar (KEMX), 112 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 9.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2017-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2017-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

007 
WWUS75 KTWC 202107
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
207 PM MST Wed Dec 20 2017

AZZ502-504-505-211300-
/O.UPG.KTWC.HZ.A.0001.171222T0700Z-171222T1600Z/
/O.NEW.KTWC.HZ.W.0001.171222T0700Z-171222T1600Z/
Tohono O'Odham Nation-Tucson Metro Area-
South Central Pinal County-
Including the cities of Sells, Tucson, Green Valley, Marana, 
Vail, and Picacho Peak State Park
207 PM MST Wed Dec 20 2017

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO
9 AM MST FRIDAY...

The National Weather Service in Tucson has issued a Hard Freeze
Warning, which is in effect from midnight Thursday night to 9 AM
MST Friday. 

* IMPACTS...Freezing temperatures will likely damage sensitive  
crops and vegetation. Outdoor water pipes may need to be  
wrapped, drained or allowed to drip slowly to prevent possible  
bursting.

* TEMPERATURES...Minimum temperatures in the mid 20s to 32 
  degrees with several hours below 28 degrees are forecast to 
  occur across south central Pinal county, the Tohono O'Odham 
  Nation and eastern Pima county including the Tucson metro 
  area. 

* TIMING...Temperatures falling below freezing around midnight
  Thursday night and continuing until 9 am Friday morning. The 
  coldest temperatures are expected to occur between 4 am and 8 am
  Friday morning. 

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means widespread temperatures at or below
28 degrees are expected...with sub-freezing temperatures expected
for several hours. To prevent freezing and possible bursting of
outdoor water pipes...they should be wrapped...drained...or
allowed to drip slowly. Those that have in-ground sprinkler
systems should drain them...and cover above-ground pipes to
protect them from freezing. These conditions will also kill crops
and other sensitive vegetation.

&&

$$

AZZ501-211300-
/O.UPG.KTWC.FZ.A.0004.171222T0700Z-171222T1600Z/
/O.NEW.KTWC.FZ.W.0007.171222T0700Z-171222T1600Z/
Western Pima County-
Including the cities of Ajo and Organ Pipe Cactus N.M.
207 PM MST Wed Dec 20 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM
MST FRIDAY...

The National Weather Service in Tucson has issued a Freeze
Warning, which is in effect from midnight Thursday night to 9 AM
MST Friday. 

* IMPACTS...Freezing temperatures will likely damage sensitive  
crops and vegetation. Outdoor water pipes may need to be  
wrapped, drained or allowed to drip slowly to prevent possible  
bursting.

* TEMPERATURES...Minimum temperatures between 29 and 32 degrees 
  across western Pima county. 

* TIMING...Temperatures falling below at or below freezing 
  around 2 am Friday and continuing through 9 am Friday morning. 
  The coldest temperatures are expected to occur between 5 am 
  and 8 am Friday morning. 

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected.
These temperatures will kill sensitive crops and vegetation.
Cover them...if possible...with cloth sheets or blankets to
protect them from freezing.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
5 follow-up statements
754 
WWUS75 KTWC 210925
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
225 AM MST Thu Dec 21 2017

AZZ502-504-505-212200-
/O.CON.KTWC.HZ.W.0001.171222T0700Z-171222T1600Z/
Tohono O'Odham Nation-Tucson Metro Area-
South Central Pinal County-
Including the cities of Sells, Tucson, Green Valley, Marana, 
Vail, and Picacho Peak State Park
225 AM MST Thu Dec 21 2017

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST FRIDAY...

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting.

* TEMPERATURES...Minimum temperatures in the mid 20s to 32 
  degrees with several hours below 28 degrees are forecast to 
  occur across south central Pinal county, the Tohono O'Odham 
  Nation and eastern Pima county including the Tucson metro 
  area. 

* TIMING...Temperatures falling below freezing around midnight 
  Thursday night and continuing until 9 am Friday morning. The 
  coldest temperatures are expected to occur between 4 am and 8 
  am Friday morning. 

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means widespread temperatures at or below
28 degrees are expected...with sub-freezing temperatures expected
for several hours. To prevent freezing and possible bursting of
outdoor water pipes...they should be wrapped...drained...or
allowed to drip slowly. Those that have in-ground sprinkler
systems should drain them...and cover above-ground pipes to
protect them from freezing. These conditions will also kill crops
and other sensitive vegetation.

&&

$$

AZZ501-212200-
/O.CON.KTWC.FZ.W.0007.171222T0700Z-171222T1600Z/
Western Pima County-
Including the cities of Ajo and Organ Pipe Cactus N.M.
225 AM MST Thu Dec 21 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST FRIDAY...

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting.

* TEMPERATURES...Minimum temperatures between 29 and 32 degrees 
  across western Pima county. 

* TIMING...Temperatures falling below at or below freezing 
  around 2 am Friday and continuing through 9 am Friday morning. 
  The coldest temperatures are expected to occur between 5 am 
  and 8 am Friday morning. 

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected.
These temperatures will kill sensitive crops and vegetation.
Cover them...if possible...with cloth sheets or blankets to
protect them from freezing.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
289 
WWUS75 KTWC 211552
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
852 AM MST Thu Dec 21 2017

AZZ506-212200-
/O.EXA.KTWC.HZ.W.0001.171222T0700Z-171222T1600Z/
Southeast Pinal County-
Including the cities of Mammoth and Oracle
852 AM MST Thu Dec 21 2017

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST FRIDAY...

The National Weather Service in Tucson has issued a Hard Freeze
Warning, which is in effect from midnight tonight to 9 AM MST
Friday. 

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting. 

* TEMPERATURES...Minimum temperatures falling into the 24 to 28
  degree range north of Tucson near Oracle and Mammoth.

* TIMING...Temperatures falling below freezing around midnight and
  remaining below freezing until 9 am Friday morning. The coldest
  temperatures will occur between 5 am and 8 am.

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means widespread temperatures at or below
28 degrees are expected...with sub-freezing temperatures expected
for several hours. To prevent freezing and possible bursting of
outdoor water pipes...they should be wrapped...drained...or
allowed to drip slowly. Those that have in-ground sprinkler
systems should drain them...and cover above-ground pipes to
protect them from freezing. These conditions will also kill crops
and other sensitive vegetation.

&&

$$

AZZ502-504-505-212200-
/O.CON.KTWC.HZ.W.0001.171222T0700Z-171222T1600Z/
Tohono O'Odham Nation-Tucson Metro Area-
South Central Pinal County-
Including the cities of Sells, Tucson, Green Valley, Marana, 
Vail, and Picacho Peak State Park
852 AM MST Thu Dec 21 2017

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST FRIDAY...

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting. 

* TEMPERATURES...Minimum temperatures in the mid 20s to 32 
  degrees with several hours below 28 degrees are forecast to 
  occur across south central Pinal county, the Tohono O'Odham 
  Nation and eastern Pima county including the Tucson metro 
  area. 

* TIMING...Temperatures falling below freezing around midnight and
  remaining below freezing until 9 am Friday morning. The coldest
  temperatures will occur between 5 am and 8 am.

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means widespread temperatures at or below
28 degrees are expected...with sub-freezing temperatures expected
for several hours. To prevent freezing and possible bursting of
outdoor water pipes...they should be wrapped...drained...or
allowed to drip slowly. Those that have in-ground sprinkler
systems should drain them...and cover above-ground pipes to
protect them from freezing. These conditions will also kill crops
and other sensitive vegetation.

&&

$$

AZZ501-212200-
/O.CON.KTWC.FZ.W.0007.171222T0700Z-171222T1600Z/
Western Pima County-
Including the cities of Ajo and Organ Pipe Cactus N.M.
852 AM MST Thu Dec 21 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST FRIDAY...

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting. 

* TEMPERATURES...Minimum temperatures between 29 and 32 degrees 
  across western Pima county. 

* TIMING...Temperatures falling below freezing around 2 am Friday
  and will remain below freezing through 9 am Friday. The coldest
  temperatures will occur between 5 am and 8 am.

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected.
These temperatures will kill sensitive crops and vegetation.
Cover them...if possible...with cloth sheets or blankets to
protect them from freezing.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
038 
WWUS75 KTWC 212138
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
238 PM MST Thu Dec 21 2017

AZZ502-504>506-221200-
/O.CON.KTWC.HZ.W.0001.171222T0700Z-171222T1600Z/
Tohono O'Odham Nation-Tucson Metro Area-
South Central Pinal County-Southeast Pinal County-
Including the cities of Sells, Tucson, Green Valley, Marana, 
Vail, Picacho Peak State Park, Mammoth, and Oracle
238 PM MST Thu Dec 21 2017

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST FRIDAY...

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting. 

* TEMPERATURES...Minimum temperatures in the mid 20s to 32 degrees
  with several hours below 28 degrees are forecast to occur across
  south central and southeast Pinal county, the Tohono O'Odham
  Nation, and eastern Pima county including the Tucson metro 
  area. 

* TIMING...Temperatures falling below freezing around midnight and
  remaining below freezing until 9 am. The coldest temperatures 
  will occur between 5 am and 8 am. 

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means widespread temperatures at or below
28 degrees are expected...with sub-freezing temperatures expected
for several hours. To prevent freezing and possible bursting of
outdoor water pipes...they should be wrapped...drained...or
allowed to drip slowly. Those that have in-ground sprinkler
systems should drain them...and cover above-ground pipes to
protect them from freezing. These conditions will also kill crops
and other sensitive vegetation.

&&

$$

AZZ501-221200-
/O.CON.KTWC.FZ.W.0007.171222T0700Z-171222T1600Z/
Western Pima County-
Including the cities of Ajo and Organ Pipe Cactus N.M.
238 PM MST Thu Dec 21 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST FRIDAY...

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting. 

* TEMPERATURES...Minimum temperatures between 29 and 32 degrees 
  across western Pima county. 

* TIMING...Temperatures falling below freezing around 2 am and
  will remain below freezing through 9 am. The coldest 
  temperatures will occur between 5 am and 8 am. 

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected.
These temperatures will kill sensitive crops and vegetation.
Cover them...if possible...with cloth sheets or blankets to
protect them from freezing.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
840 
WWUS75 KTWC 220400
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
900 PM MST Thu Dec 21 2017

AZZ502-504>506-221600-
/O.CON.KTWC.HZ.W.0001.171222T0700Z-171222T1600Z/
Tohono O'Odham Nation-Tucson Metro Area-
South Central Pinal County-Southeast Pinal County-
Including the cities of Sells, Tucson, Green Valley, Marana, 
Vail, Picacho Peak State Park, Mammoth, and Oracle
900 PM MST Thu Dec 21 2017

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST FRIDAY...

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting. 

* TEMPERATURES...Minimum temperatures in the mid 20s to 32 degrees
  with several hours below 28 degrees will occur across south 
  central and southeast Pinal county, the Tohono O'Odham Nation, 
  and eastern Pima county including the Tucson metro area.

* TIMING...Temperatures falling below freezing around midnight and
  remaining below freezing until 9 am MST Friday. The coldest 
  temperatures will occur between 5 am and 8 am MST Friday. 

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means widespread temperatures at or below
28 degrees are expected...with sub-freezing temperatures expected
for several hours. To prevent freezing and possible bursting of
outdoor water pipes...they should be wrapped...drained...or
allowed to drip slowly. Those that have in-ground sprinkler
systems should drain them...and cover above-ground pipes to
protect them from freezing. These conditions will also kill crops
and other sensitive vegetation.

&&

$$

AZZ501-221600-
/O.CON.KTWC.FZ.W.0007.171222T0700Z-171222T1600Z/
Western Pima County-
Including the cities of Ajo and Organ Pipe Cactus N.M.
900 PM MST Thu Dec 21 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST FRIDAY...

* IMPACTS...Freezing temperatures will likely damage sensitive 
  crops and vegetation. Outdoor water pipes may need to be 
  wrapped, drained or allowed to drip slowly to prevent possible 
  bursting. 

* TEMPERATURES...Minimum temperatures between 29 and 32 degrees 
  across western Pima county. 

* TIMING...Temperatures falling below freezing around 2 am and 
  will remain below freezing through 9 am. The coldest 
  temperatures will occur between 5 am and 8 am MST Friday. 

* For a detailed view of the hazard area...visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected.
These temperatures will kill sensitive crops and vegetation.
Cover them...if possible...with cloth sheets or blankets to
protect them from freezing.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
433 
WWUS75 KTWC 221600
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
900 AM MST Fri Dec 22 2017

AZZ502-504>506-221700-
/O.EXP.KTWC.HZ.W.0001.000000T0000Z-171222T1600Z/
Tohono O'Odham Nation-Tucson Metro Area-
South Central Pinal County-Southeast Pinal County-
Including the cities of Sells, Tucson, Green Valley, Marana, 
Vail, Picacho Peak State Park, Mammoth, and Oracle
900 AM MST Fri Dec 22 2017

...HARD FREEZE WARNING HAS EXPIRED...


$$

AZZ501-221700-
/O.EXP.KTWC.FZ.W.0007.000000T0000Z-171222T1600Z/
Western Pima County-
Including the cities of Ajo and Organ Pipe Cactus N.M.
900 AM MST Fri Dec 22 2017

...FREEZE WARNING HAS EXPIRED...


$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this freeze warning went out at Dec 20, 8:54 AM MST, 5 hours 13 minutes earlier.

Area forecast discussion, Dec 20, 8:54 AM MST, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
854 AM MST Wed Dec 20 2017

.SYNOPSIS...After our mid-week warmup, a Pacific weather system
will sweep into the Four Corners region on Thursday. This system
will bring gusty winds and much cooler temperatures but little
chance of precipitation. We should see our coldest temperatures of
the season so far late Thursday night and Friday morning. Some
eastern areas may be even colder Saturday morning, followed by a
strong warming trend over the weekend into early next week.

&&

.DISCUSSION...Latest IR/WV satellite imagery shows zonal flow across
southeast Arizona with clear skies. Temperatures have warmed about 3
to 6 degrees C in the layer from 850mb to about 600 mb on the 12Z
KTWC sounding which will lead to warmer temperatures today with
highs topping out around 70 in Tucson.

The warmth will be short lived today as a strong positively tilted
trough and associated surface cold front move through the area on
Thursday. With strong cold air advection, high temperatures will
drop about 15 degrees compared to today from Tucson westward with
about 5 to 10 degrees of cooling for eastern areas where the front
will be slower to push through. This will mostly be a dry system for
us with some breezy to gusty winds on Thursday, though a slight
chance of a snow shower can't be ruled out for the White Mountains
as as the core of the upper low moves through Four Corners. This
will all set the stage for a very cold night Thursday night/ Friday
morning with a hard freeze for most locales in southeast Arizona.

The trough will rapidly shift east on Friday with rapidly increasing
heights, however temperatures will still struggle to recover with
eastern areas still several degrees cooler than Thursday. Another
cold morning on Saturday, which will likely be the coldest for
eastern areas. Thereafter, with a ridge axis just off the west coast
and west to northwest flow aloft, daytime temperatures will moderate
over the weekend to seasonable levels with lows still about 5
degrees below normal. Not much change in the pattern early next week
with dry conditions and continued warming. High temperatures
will be about 5 degrees above normal by Tuesday.

&&

.AVIATION...Valid thru 21/18Z.
Mostly clear skies. Normal surface wind trends less than 10 kts.
Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Dry conditions into early next week. Expect gusty
southwest to northwest winds Thursday afternoon and evening as a
storm system moves north of the area. Otherwise, 20-ft winds will
be terrain driven mainly less than 15 mph.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Hard Freeze Watch from late Thursday night through Friday
morning for AZZ502-504-505.

Freeze Watch from late Thursday night through Friday morning for
AZZ501.

&&

GL

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 2:07 PM MSTHard Freeze WarningTWCPima, Pinal43 hr

Nearby

Freeze Warnings in Arizona, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.